# SDR CA991028023

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Harness
- Part number: 82455020011
- Condition: Shorted
- Location: Oil Pressure
- Part time: 22,041 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) OIL PRESSURE DROPPED BETWEEN 5-8 PSI WHEN PROP SYNC SELECTED.  SHORT BETWEEN PINS 6 AND 16 IN HARNESSES 9811P17 AND 9811P29.
